# SDR JJBA20211231046

- Difficulty date: December 31, 2021
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N16178
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500889
- Aircraft time: 34,879 hours, 23,426 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDER LAV FLOOR SUPPORT CORROSION BEAM FR 60 STR 17L. REPAIRED UNDER LAY FLOOR SUPPORT FLOOR BEAM FR 60 STR 17L
